# SDR TWAA9613402

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Engine: Pwa JT8D217C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stall
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

SFO - DURING CLIMB NR 1 ENGINE, S/N 3210, EXPERIENCE A COMPRESSOR STALL AND VIBRATION.  SHUT DOWN ENGINE.  CHECKED ENGINE INLET AND EXHAUST, BORESCOPE OF 6TH AND 7TH STAGE COMPRESSOR, CHECKED 8TH AND 16TH STAGE BLEED AIR DUCT END CAPS, CHECKED ALL MAGNET CHIP DETECTORS AND OIL FILTER.  ALL CHECKS WERE NORMAL.  ENGINE PERFORMANCE RUNUP CHECKED NORMAL.  (M)
